Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 26, 2011, 11:35 PM CDT for 4 counties in Iowa. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 11:35 PM CDT (04:35 UTC)
- Expired
- Jun 27, 2011, 12:30 AM CDT
- In force
- 55 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 121 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 11:55 PM CDT | TSTM WND GST 49 | Fairfield, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 26, 10:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS53 KDVN 270435
SVRDVN
IAC087-101-177-183-270530-
/O.NEW.KDVN.SV.W.0112.110627T0435Z-110627T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HENRY COUNTY IN SOUTHEAST IOWA...
JEFFERSON COUNTY IN SOUTHEAST IOWA...
VAN BUREN COUNTY IN SOUTHEAST IOWA...
WASHINGTON COUNTY IN SOUTHEAST IOWA...
* UNTIL 1230 AM CDT.
* AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM WELLMAN TO 15 MILES WEST OF MILTON...OR ALONG A
LINE EXTENDING FROM 14 MILES NORTHWEST OF WASHINGTON TO 19 MILES
SOUTH OF OTTUMWA...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BATAVIA...MAHARISHI VEDIC CITY...RICHMOND...LIBERTYVILLE...PLEASANT
PLAIN...FAIRFIELD...BRIGHTON...DOUDS/LEANDO...COPPOCK...
BIRMINGHAM...CANTRIL...AINSWORTH...WAYLAND...KEOSAUQUA...
LOCKRIDGE...STOCKPORT...CRAWFORDSVILLE...ROME...OLDS...
BENTONSPORT/VERNON...WESTWOOD...HILLSBORO...BONAPARTE AND SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4116 9219 4117 9194 4149 9194 4148 9151
4142 9148 4118 9148 4081 9163 4081 9172
4060 9172 4061 9173 4060 9218
TIME...MOT...LOC 0435Z 285DEG 43KT 4141 9186 4073 9240
WIND...HAIL 60MPH <1.00IN
$$
ERVIN3 follow-up statements
365
WWUS53 KDVN 270454
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1154 PM CDT SUN JUN 26 2011
IAC087-101-177-183-270530-
/O.CON.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1154 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN HENRY...JEFFERSON...VAN BUREN AND WASHINGTON COUNTIES...
AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM WASHINGTON TO MILTON...OR ALONG A LINE EXTENDING
FROM WASHINGTON TO 12 MILES WEST OF KEOSAUQUA...MOVING EAST AT 50
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KILBOURN...HASKINS...CANTRIL...AINSWORTH...MERRIMAC...WAYLAND...
AUSTIN COUNTY PARK...MOUNT ZION...NOBLE...LACEY KEOSAUQUA STATE
PARK...LOCKRIDGE...LAKE SUGEMA CAMPGROUND...KEOSAUQUA AIRPORT...
GLASGOW...STOCKPORT...CRAWFORDSVILLE...TRENTON...UTICA...ROME...
OLDS...MOUNT STERLING...SWEDESBURG...BENTONSPORT/VERNON...WESTWOOD...
HILLSBORO...OAKLAND MILLS...BONAPARTE...SALEM...INDIAN LAKE PARK AND
FARMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4116 9219 4116 9195 4149 9169 4148 9151
4142 9148 4117 9148 4082 9163 4081 9172
4060 9172 4061 9173 4060 9218
TIME...MOT...LOC 0454Z 285DEG 43KT 4134 9157 4067 9212
WIND...HAIL 60MPH <1.00IN
$$831
WWUS53 KDVN 270511
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1211 AM CDT MON JUN 27 2011
IAC087-101-177-183-270530-
/O.CON.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1211 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR WESTERN HENRY...JEFFERSON...VAN BUREN AND SOUTHERN WASHINGTON
COUNTIES...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS AROUND 60 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM AINSWORTH TO MILTON...OR ALONG A LINE EXTENDING
FROM 6 MILES EAST OF WASHINGTON TO 11 MILES SOUTHWEST OF KEOSAUQUA...
MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
SUGEMA CAMPGROUND...KEOSAUQUA AIRPORT...GLASGOW...CRAWFORDSVILLE...
STOCKPORT...TRENTON...UTICA...ROME...OLDS...SWEDESBURG...
BENTONSPORT/VERNON...MOUNT STERLING...WESTWOOD...HILLSBORO...OAKLAND
MILLS...BONAPARTE...SALEM...INDIAN LAKE PARK AND FARMINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4106 9216 4116 9195 4142 9148 4116 9148
4082 9163 4081 9172 4060 9172 4061 9173
4060 9218
TIME...MOT...LOC 0511Z 285DEG 43KT 4129 9152 4062 9208
WIND...HAIL 60MPH <1.00IN
$$
ERVIN603
WWUS53 KDVN 270522
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1222 AM CDT MON JUN 27 2011
IAC087-101-177-183-270531-
/O.EXP.KDVN.SV.W.0112.000000T0000Z-110627T0530Z/
WASHINGTON IA-VAN BUREN IA-JEFFERSON IA-HENRY IA-
1222 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HENRY...JEFFERSON...
VAN BUREN AND SOUTHERN WASHINGTON COUNTIES WILL EXPIRE AT 1230 AM
CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING VERY HEAVY
RAIN...AS IT HAS SLOWED DOWN AND MAY ACTUALLY BE NOT MOVING AT ALL
AS OF 520 AM. A FLASH FLOOD WARNING CONTINUE FOR JEFFERSON AND VAN
BUREN COUNTIES. NEVER CROSS A FLOODED ROADWAY!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4106 9216 4116 9195 4142 9148 4116 9148
4082 9163 4081 9172 4060 9172 4061 9173
4060 9218
TIME...MOT...LOC 0521Z 285DEG 43KT 4125 9153 4059 9209
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 19 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Special weather statement, Jun 26, 9:29 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 PM CDT SUN JUN 26 2011
ILZ025-026-034-035-270330-
HANCOCK-HENDERSON-MCDONOUGH-WARREN-
929 PM CDT SUN JUN 26 2011
...STRONG STORMS WITH HEAVY RAIN AND SMALL HAIL...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TERRE HAUTE TO 9
MILES SOUTHWEST OF AUGUSTA...MOVING EAST AT 35 MPH.
* THUNDERSTORMS WILL BE NEAR...
RARITAN AND BLANDINSVILLE AROUND 935 PM CDT...
AUGUSTA AND COLMAR AROUND 940 PM CDT...
TENNESSEE...SCIOTA AND COLCHESTER AROUND 945 PM CDT...
ROSEVILLE AND FANDON AROUND 950 PM CDT...
WESTERN ILLINOIS UNIVERSITY AROUND 955 PM CDT...
PENNY SIZE HAIL...WINDS GREATER THAN 35 MPH...HEAVY RAIN...
ARE EXPECTED WITH THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4091 9097 4090 9044 4028 9044 4027 9045
4028 9090 4019 9090 4019 9091 4019 9101
TIME...MOT...LOC 0229Z 270DEG 29KT 4069 9090 4016 9106
ERVINLocal storm report, Jun 26, 9:34 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
934 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 6 W CARTHAGE 40.40N 91.24W
06/26/2011 E45.00 MPH HANCOCK IL TRAINED SPOTTER
TORRENTIAL RAINS.
0930 PM HEAVY RAIN BURLINGTON 40.81N 91.12W
06/26/2011 M1.06 INCH DES MOINES IA ASOS
RAIN FELL IN 20 MINUTES.
&&
DCLocal storm report, Jun 26, 10:18 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HEAVY RAIN W CANTRIL 40.64N 92.07W
06/26/2011 E1.30 INCH VAN BUREN IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 26, 10:44 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1044 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM FLASH FLOOD 2 SSE MACOMB 40.44N 90.67W
06/26/2011 MCDONOUGH IL TRAINED SPOTTER
WATER COVERING THE ROADWAY AT JACKSON STREET.
&&
DCLocal storm report, Jun 26, 10:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1053 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HEAVY RAIN NNE CAMERON 40.89N 90.51W
06/26/2011 M1.10 INCH WARREN IL TRAINED SPOTTER
DITCHES ARE FULL ALONG THE ROAD
&&
DCLocal storm report, Jun 26, 11:35 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST SIGOURNEY 41.33N 92.21W
06/26/2011 E60 MPH KEOKUK IA LAW ENFORCEMENT
TIME ESTIMATED
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:01 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Lee, Van Buren | 59 min |
| Jun 26, 7:53 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 67 min |
| Jun 26, 8:14 PM CDT | Flash Flood Warning | DVN | Jefferson, Lee, Van Buren | 9 hr |
| Jun 26, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee | 59 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Des Moines, Lee | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Des Moines, Henry, Lee | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 36 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Lee | 4 days |
| Jun 26, 10:48 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn, Washington | 57 min |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Lee | 58 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.